# SDR MASA200501031

- Difficulty date: December 11, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 16,418 hours, 12,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6491 BIL - CABIN CEILING EMERGENCY FLOOD LIGHT IS INOPERATIVE.  MAINTENANCE RELAMPED.
